# SDR REXA2017040300496

- Difficulty date: April 3, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N308PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15308
- Aircraft time: 7,435 hours, 5,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: SH670320753
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAPHRAGM JUST TO THE LEFT OF STR 27 HAS LIGHT CORROSION BETWEEN FRAMES 364 AND 349, IN THE FWD E & E BAY. R&R DIAPHRAGM LEFT OF STR 27 BETWEEN FR 364 AND 349 IN FWD E&E BAY IAW SRM 51-42-21 AND 51-42-06.
